# SDR DHL2007801511

- Difficulty date: November 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5701446502
- Condition: Delaminated
- Location: Te Flap
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT FLAP VANE LWR SKIN DELAMINATED (STA XF 160.000 - 213.000).  REMOVED AND REINSTALLED NR 3 RT FLAP VANE (REPAIRED CONDITION) IAW MM 27-51-14 PG 201-202.  REFER TO NR 130478 FOR OPS CHECK.
